| Model Number |
CF-Q165L |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, foreign material on scope cover and light guide lens were observed.No patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation findings foreign material on scope cover and light guide lens were confirmed.The most likely root cause of the foreign material on scope cover and light guide lens was not established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.